Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im 14 years old, and I've seen doctors about my acne, and they have given me medicine. The medicine has cleared up most of my pimples and zits, but I still have lots of darkspots from when I used to pick and pop my zits. What can I do? Please and thank you.

Share this post


Link to post
Share on other sites

Start exfoliating with a daily face cleanser that contains AHA. Only use the ones with no gritty stuff and natural like the one at Exfoliating Minerals. You'll notice a difference after a few weeks of using it everyday.

Share this post


Link to post
Share on other sites

Start exfoliating with a daily face cleanser that contains AHA. Only use the ones with no gritty stuff and natural like the one at Exfoliating Minerals. You'll notice a difference after a few weeks of using it everyday.

My doctor gave me 2 medicines to use nightly for acne, but they dont seem to be fixing the dark spots that seem to be scars ;/. The medicines are some differin gel and "clindamycij phosphate and benzoyl peroxide gel" keep in mind im just reading the labels. But yeah can you recommend anynspecific medicines to clear up the scars/ darkspots, or gove any tips? Im very scared that these marks on my face go away, and I know they make me far less attractive ;/. Any help is appreciared.

Im scared that they wont go away*

Share this post


Link to post
Share on other sites

If you stop using the BP/clindamycin gel, you'll allow your skin to heal faster.

As a warning, differin can cause some serious breakouts a month or so into use. If you've been using it for half a year, you're probably fine. But keep an eye for that. And know that it's temporary (and normal).

Share this post


Link to post
Share on other sites

Are you sure? Ive googled it and done researchnand most people say that the scars would require surgery or some other major treatment. Keep in mind I've had these scars for around 3 months and they've shown no signs of going away. Also, they are fairly large, and look more like scabs rather than pimples. I would postba picture but I'm not sure how. Lastly, my doctor told me I cant use one medicine without the other, so do you recommend I continue using both or stop using both? Thank you.

Can someone tell me how to post the pictures?

Share this post


Link to post
Share on other sites

Hm in that case the differin could certainly help. I don't know why the doc said you had to use them together, because that isn't quite true. If you do use them together though, the differin initial breakout, if you have one, wouldn't be as bad. So that's probably what he was referring to.

Differin can take a few months to work, and it can reduce scarring. I would continue with all of the treatments prescribed, but go easy on the benzoyl peroxide/clindamycin, maybe only once a day at night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×